@article{MZM_2024_116_3_a11,
author = {D. A. Golicin and A. A. Kutuzova and D. V. Talalaev},
title = {Hyperbolic stable polynomials and total positivity},
journal = {Matemati\v{c}eskie zametki},
pages = {477--481},
year = {2024},
volume = {116},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a11/}
}
D. A. Golicin; A. A. Kutuzova; D. V. Talalaev. Hyperbolic stable polynomials and total positivity. Matematičeskie zametki, Tome 116 (2024) no. 3, pp. 477-481. http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a11/
[1] N. N. Meiman, UMN, 4:6(34) (1949), 154–188 | MR | Zbl
[2] K. Hou, B. Li, A New Proof of Sturm's Theorem via Matrix Theory, , 2021 https://arxiv.org/pdf/2110.15364.pdf
[3] P. S. Aleksandrov, A. I. Markushevich, A. Ya. Khinchin, Entsiklopediya elementarnoi matematiki, v. 2, M.–L., 1951
[4] F. R. Gantmakher, M. G. Krein, Ostsillyatsionnye matritsy i yadra i malye kolebaniya mekhanicheskikh sistem, M.–L., 1950 | MR
[5] G. Lusztig, Algebraic groups and Lie groups, Austral. Math. Soc. Lect. Ser., 9, Cambridge Univ. Press, Cambridge, 1997, 281–295 | MR
[6] A. Berenstein, S. Fomin, A. Zelevinsky, Adv. Math., 122:1 (1996), 49–149 | DOI | MR
[7] A. B. Goncharov, R. Kenyon, Ann. Sci. Éc. Norm. Supér., 46:5 (2013), 747–813 | MR
[8] V. Ovsienko, R. Schwartz, S. Tabachnikov, Comm. Math. Phys., 299:2 (2010), 409–446 | DOI | MR
[9] P. Di Francesco, R. Kedem, SIGMA Symmetry Integrability Geom. Methods Appl., 6 (2010), 14 | MR
[10] V. Gorbounov, D. Talalaev, J. Phys. A, 53:454001 | MR
[11] V. I. Arnold, Funkts. analiz i ego pril., 20:2 (1986), 52–53 | MR | Zbl
[12] K. Rietsch, J. Amer. Math. Soc., 16:2 (2003), 363–392 | DOI | MR
[13] M. Aissen, A. Edrei, I. J. Schoenberg, A. Whitney, Proc. Nat. Acad. Sci. U.S.A., 37:5 (1951), 303–307 | DOI | MR
[14] S. Abenda, P. G. Grinevich, Lett. Math. Phys.112(2022), no.6, Paper No. 115, 64 pp., 112:6 (2022) | MR